A note on m-factorizations of complete multigraphs arising from designs

György Kiss, Christian Rubio-Montiel

Abstract


Some new infinite families of simple, indecomposable m-factorizations of the complete multigraph λKv are presented. Most of the constructions come from finite geometries.

Keywords


Graph factorization, affine and projective spaces, spread.

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.537.6bf

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications